# SDR TWAA9914003

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND THE FUSELAGE SKIN HAD A BULGE AT STA 389, LONGERON 30 TO 28R.  ACCOMP NDT PER  51-00-03, PART 6, AND NO CRACKS FOUND.  REPAIRED PER SRM 53-04, PAGE 35.
